# SDR ASAA0280263

- Difficulty date: August 13, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N937AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49364
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, OVERHEAD EMERGENCY LIGHTING WAS INOPERATIVE IN FORWARD, MID, AND AFT CABIN.  RECHARGED POWER SUPPLIES (BATTERY PACKS).  LIGHTS THEN OPERATED PROPERLY.  (M)
